# SDR 96ZZZM974

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- Engine: Rroyce RB21122*
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Reg
- Part number: FFR101MK15
- Condition: Malfunctioned
- Location: Nr 3 Eng
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LAX - DURING APPROACH WHEN THROTTLES WERE RETARDED FROM HIGH POWER, NR 3 ENGINE REMAINED AT HIGH POWER REGARDLESS OF THROTTLE POSITION.  SHUT DOWN ENGINE.  REMOVED AND REPLACED FUEL FLOW REGULATOR, MFG P/N FFR101MK15.  OPERATIONAL CHECK AND ENGINE RUN NORMAL.
